Turán, Pál (1961) On a Density Theorem of Yu. V. Linnik. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 6 (1-2). pp. 165-179.
|
Text
cut_MATKUTINT_6_1_-_2_1961_pp165_-_179.pdf Download (4MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | János Boromisza |
Date Deposited: | 29 Jul 2024 13:25 |
Last Modified: | 29 Jul 2024 13:25 |
URI: | https://real.mtak.hu/id/eprint/201128 |
Actions (login required)
![]() |
Edit Item |